Alert archive / Texas / Lake Wind Advisories in 2014

Lake Wind Advisory 21, NWS Shreveport, LA

March 27, 20144 states

NWS Shreveport, LA issued this lake wind advisory at Mar 27, 2014, 3:10 AM CDT for 4 states. It took effect at Mar 27, 2014, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2014, 3:10 AM CDT (08:10 UTC)
In effect from
Mar 27, 2014, 7:00 AM CDT
Expired
Mar 27, 2014, 7:00 PM CDT
In force
12 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS74 KSHV 270810
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
310 AM CDT THU MAR 27 2014

...LAKE WIND ADVISORY IN EFFECT FOR TODAY...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271700-
/O.NEW.KSHV.LW.Y.0021.140327T1200Z-140328T0000Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
310 AM CDT THU MAR 27 2014

...LAKE WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* EVENT...ENHANCED PRESSURE GRADIENT AHEAD OF AN APPROACHING
  SURFACE FRONTAL BOUNDARY WILL ALLOW FOR SOUTHERLY WINDS TO
  INCREASE TO 15 TO 20 MPH GUSTS TO 30 MPH TODAY.
 
* TIMING...WINDS WILL APPROACH LAKE WIND CRITERIA AROUND DAYBREAK
  AND CONTINUE THROUGHOUT THE DAY. WINDS ARE EXPECTED TO DIMINISH
  AROUND SUNSET.

* IMPACT...HAZARDOUS BOATING CONDITIONS WILL RESULT DUE TO ROUGH
  CHOP ON AREA LAKES AND OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
2 follow-up statements
497 
WWUS74 KSHV 271703
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
1203 PM CDT THU MAR 27 2014

...LAKE WIND ADVISORY IN EFFECT FOR THE FOUR STATE REGION THROUGH
7 PM CDT THIS EVENING...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-280000-
/O.CON.KSHV.LW.Y.0021.000000T0000Z-140328T0000Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
1203 PM CDT THU MAR 27 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...FOR THE FOUR STATE AREA...

* EVENT...A TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE
  OVER THE PLAINS AND SURFACE HIGH PRESSURE OVER THE SOUTHEAST
  STATES WILL PRODUCE SOUTH WINDS OF 15 TO 20 MPH WITH HIGHER
  GUSTS TO 30 MPH.

* TIMING...THROUGH 7 PM CDT. WINDS ARE EXPECTED TO DIMINISH DURING
  THE REMAINDER OF THE EVENING.

* IMPACT...HAZARDOUS BOATING CONDITIONS WILL RESULT DUE TO ROUGH 
  CHOP ON AREA LAKES AND OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

06
312 
WWUS74 KSHV 272039
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
339 PM CDT THU MAR 27 2014

...LAKE WIND ADVISORY IN EFFECT FOR THE FOUR STATE REGION THROUGH
7 PM CDT THIS EVENING...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-280000-
/O.CON.KSHV.LW.Y.0021.000000T0000Z-140328T0000Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
339 PM CDT THU MAR 27 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* EVENT...A TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE 
  OVER THE PLAINS AND SURFACE HIGH PRESSURE OVER THE SOUTHEAST 
  STATES WILL PRODUCE SOUTH WINDS OF 15 TO 20 MPH WITH HIGHER 
  GUSTS TO 30 MPH. 

* TIMING...THROUGH 7 PM CDT. WINDS ARE EXPECTED TO DIMINISH 
  DURING THE REMAINDER OF THE EVENING. 

* IMPACT...HAZARDOUS BOATING CONDITIONS WILL RESULT DUE TO ROUGH 
  CHOP ON AREA LAKES AND OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

06

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 27, 3:07 AM CDT, 3 minutes earlier.

Area forecast discussion, Mar 27, 3:07 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
307 AM CDT THU MAR 27 2014

.DISCUSSION...
ENHANCED PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD
FRONT/DRYLINE TO ALLOW FOR WINDY CONDITIONS ACROSS THE FOUR STATE
REGION. SOUTH WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE
EXPECTED ACROSS MOST AREAS SHORTLY AFTER DAYBREAK. FOR THIS
PACKAGE...WENT AHEAD AND ISSUED A LAKE WIND ADVISORY WHICH IS IN
EFFECT FROM 7 AM TO 7 PM.

SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE THIS AFTERNOON
AS SURFACE BOUNDARY APPROACHES THE REGION. SOUTHERLY FLOW TO ALLOW
FOR INCREASED LOW-LEVEL MOISTURE AS DEWPOINTS CLIMB INTO TO THE
UPPER 50S TO MID 60S. HOWEVER...INCREASED CLOUD COVER WILL SERVE
TO MITIGATE WIDESPREAD THUNDERSTORM DEVELOPMENT. FARTHER
NORTH...ACROSS PORTIONS OF WESTERN ARKANSAS AND EASTERN OKLAHOMA A
SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST. THIS MAINLY INCLUDES
MCCURTAIN...HOWARD AND SEVIER COUNTIES...WITH A DAMAGING WIND AND
HAIL THREAT POSSIBLE IN CONJUNCTION WITH STRONGER UPPER-LEVEL FORCING
AND INSTABILITY DUE TO CLOSER PROXIMITY TO AN UPPER-TROUGH ACROSS
THE MIDWEST.

AREAWIDE THREAT FOR SEVERE WEATHER POSSIBLE ON FRIDAY EVENING AS
A SECOND UPPER-LEVEL TROUGH INTERCEPTS A SURFACE LOW ACROSS JUST
SOUTH OF THE RED RIVER IN NORTHEAST TEXAS. POSSIBLE MCS THREAT IN
CONJUNCTION WITH EASTWARD MOVING SURFACE LOW. PRIMARY CLUSTER OF
CONVECTION TO PUSH SOUTHEAST ACROSS EAST TEXAS INTO NORTH
LOUISIANA WITH A SECONDARY COMPLEX MOVING NORTHEAST ACROSS
SOUTHERN ARKANSAS. CONVECTION TO INITIATE DURING TIME OF MAX
HEATING IN LATE AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS.
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT.

CONDITIONS TO IMPROVE BY SATURDAY MORNING WITH HIGH PRESSURE TO
MAINTAIN DRY CONDITIONS THROUGH THE REMAINDER OF THE FORECAST
PERIOD...WITH TEMPERATURES RANGING FROM HIGHS IN THE MID TO UPPER
70S AND LOWS IN THE 50S TO AROUND 60 THROUGH MUCH OF NEXT WEEK. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  64  79  54  76 /  70  40  40  20  10
MLU  71  64  79  56  73 /  70  70  60  50  10
DEQ  71  57  76  46  72 /  50  50  40  20  10
TXK  72  62  78  51  72 /  50  40  50  20  10
ELD  70  61  78  51  72 /  70  60  60  50  10
TYR  74  64  81  50  74 /  50  20  30  10  10
GGG  74  62  80  50  77 /  50  30  30  20  10
LFK  72  65  81  51  79 /  70  30  30  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

05
Hazardous weather outlook, Mar 26, 12:20 PM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1220 PM CDT WED MAR 26 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1220 PM CDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS...AND POSSIBLE A FEW ISOLATED THUNDERSTORMS...WILL
SPREAD EAST ACROSS EAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST
ARKANSAS AND WESTERN LOUISIANA THIS AFTERNOON...AHEAD OF AN UPPER
LEVEL DISTURBANCE THAT WILL LIFT NORTHEAST INTO EASTERN OKLAHOMA
AND WESTERN ARKANSAS. SOME OF THESE SHOWERS MAY AFFECT
SOUTHCENTRAL ARKANSAS AND NORTHCENTRAL LOUISIANA THIS
EVENING...BEFORE DIMINISHING AFTER MIDNIGHT. HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND SHIFT NORTHEAST ACROSS MUCH OF THE REGION
THURSDAY...ALONG AND NORTH OF A WARM FRONT THAT WILL SHIFT NORTH
ACROSS THE REGION...AND AHEAD OF A SERIES OF UPPER LEVEL
DISTURBANCES APPROACHING FROM THE WEST. ISOLATED STRONG THUNDERSTORMS
ARE POSSIBLE ACROSS EAST TEXAS AND NORTH LOUISIANA...WITH SMALL
HAIL...LOCALLY GUSTY WINDS...AND BRIEF HEAVY RAINFALL THE PRIMARY
THREATS. FARTHER WEST...THE DRYLINE WILL PUSH EAST INTO EASTERN
OKLAHOMA AND CENTRAL TEXAS LATE THURSDAY AFTERNOON...WITH STRONGER
HEATING AND BETTER SURFACE AND ELEVATED INSTABILITY AVAILABLE TO
PRODUCE ISOLATED SEVERE THUNDERSTORMS OVER SOUTHEAST
OKLAHOMA...ADJACENT SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST
TEXAS THROUGH THURSDAY EVENING. SHOULD SEVERE THUNDERSTORMS
DEVELOP...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP FRIDAY
AFTERNOON AND EVENING OVER THE REGION...ALONG AND AHEAD OF A COLD
FRONT AS IT SHIFTS SOUTHEAST ACROSS THE REGION FRIDAY EVENING. A
MODERATE TO STRONGLY UNSTABLE AIR MASS WILL DEVELOP OVER THE
REGION FRIDAY AFTERNOON AS AN APPROACHING UPPER LEVEL DISTURBANCE
INCREASES LARGE SCALE FORCING...WITH SEVERE THUNDERSTORMS POSSIBLE
OVER SOUTHWEST ARKANSAS...NORTH LOUISIANA...AND EAST TEXAS. LARGE
HAIL...DAMAGING WINDS WILL AGAIN BE THE PRIMARY THREATS FRIDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 4:00 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine, Shelby30 min
Mar 27, 3:47 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto43 min
Mar 27, 4:21 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Webster24 min
Mar 27, 4:46 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine29 min

Nearby

Lake Wind Advisories in Texas, 2014Lake Wind Advisories in Louisiana, 2014Lake Wind Advisories in Arkansas, 2014Every lake wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.